MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 BLUE MIMX

MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Lot Number 6003511
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.On (b)(6) 2024, the patient reported that the infusion set had been leaked and location of leakage was at site.Patient's blood glucose at time of incident was 20 mmol/l.Patient was treated with manual injection.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19298970
Report Number3003442380-2024-01005
Device Sequence Number5665454
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2026
Device Lot Number6003511
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2024
Initial Report FDA Received Date05/13/2024
Patient Sequence Number1
Patient SexUnknown